Vol. 62, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the convolution algebras of H-invariant measures

John Yuan

Vol. 62 (1976), No. 2, 595–600
Abstract

The totality M(eSe∕H) of bounded regular Borel measures on the orbit space eSe∕H, where S is a locally compact semigroup and H is a compact subgroup with the identity e, forms a Banach space; however, its closed subspace MH(ESe∕H) of H-invariant measures forms even a Banach algebra under a suitable convolution. Furthermore, if w is an idempotent probability measure with compact support on S, then w M(S) wwH M(S) wHNIH(eSe∕H) algebraically and in various topologies, where wH is the normalized Haar measure on some compact subgroup H.

Mathematical Subject Classification 2000
Primary: 43A10
Milestones
Received: 12 May 1975
Revised: 7 October 1975
Published: 1 February 1976
Authors
John Yuan